MathSciNet Relay Station
MathSciNet bibliographic data
MR3134019 11F33
Emerton, Matthew; Gee, Toby A geometric perspective on the Breuil-Mézard conjecture. J. Inst. Math. Jussieu 13 (2014), no. 1, 183–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement